Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i7.40
pages 607-614

TORSIONAL OSCILLATIONS OF A DISK IN A CONDUCTING FLUID BOUNDED BY A POROUS MEDIUM UNDER THE EFFECT OF TRANSVERSE MAGNETIC FIELD

Parul Saxena
Department of Mathematics and Astronomy, University of Lucknow, Lucknow, Uttar Pradesh 226007, India

RÉSUMÉ

The flow due to torsional oscillations of an infinite disk at a small distance from the unbounded porous medium under the effect of a transverse magnetic field has been discussed when the entire space between the disk and the porous medium is filled with a conducting fluid. It is assumed that the flow between the disk and the porous medium is governed by the modified Navier-Stokes equations and that in the porous medium by the modified Brinkman equation. The solution has been obtained by expanding all the entities in the powers of the amplitude of oscillations, which is assumed to be small. It is observed that the axial velocity in the porous medium increases with the increase of the magnetic parameter and decreases with the increase of the Darcy number. The amplitude of the transverse component of velocity decreases with the increase of the magnetic parameter in the entire region.


Articles with similar content:

TORSIONAL OSCILLATIONS OF A DISK IN A SECOND GRADE FLUID BOUNDED BY A POROUS MEDIUM UNDER THE EFFECT OF A TRANSVERSE MAGNETIC FIELD
Special Topics & Reviews in Porous Media: An International Journal, Vol.5, 2014, issue 2
Parul Saxena, Manju Agarwal
SLIP EFFECTS IN THE HYDROMAGNETIC FLOW OF A VISCOELASTIC FLUID THROUGH POROUS MEDIUM OVER A POROUS OSCILLATORY STRETCHING SHEET
Journal of Porous Media, Vol.20, 2017, issue 3
Muhammad Sajid, Nasir Ali, Sami Ullah Khan, Zaheer Abbas
MHD Mixed Convection Flow in a Vertical Pipe with Time Periodic Boundary Condition: Steady Periodic Regime
International Journal of Fluid Mechanics Research, Vol.43, 2016, issue 4
Babatunde Aina, Basant K. Jha
A Mathematical Study of Hall Effects on Peristaltic Transport of Hydromagnetic Flow Through a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 7
Mohamed H. Haroun
A Mathematical Model of Peristalsis in Tubes through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 1
Saleem Ashgar, Abdul Majeed Siddiqui, Masood Khan